# SDR UPS07549837

- Difficulty date: May 7, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,704 hours, 16,986 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV LEFT FWD TRUNNION BEARING LWR OUTBOARD ATTACH POINT, WHERE LWR OUTBOARD FUSE PIN IS, SPAR FITTING OUTBOARD FACE HAS CORROSION AROUND BUSHING HOLE.  REPAIRED PER GOODRICH ER REPAIR 07-2294.
